EconPapers    
Economics at your fingertips  
 

Population monotonicity, consistency and the random arrival rule

Yan-an Hwang (yahwang@mail.ndhu.edu.tw) and Tsung-fu Wang (d9211002@mail.ndhu.edu.tw)
Additional contact information
Yan-an Hwang: Department of Applied Mathematics, National Dong Hwa University, Hualien, Taiwan
Tsung-fu Wang: Department of Applied Mathematics, National Dong Hwa University, Hualien, Taiwan

Economics Bulletin, 2009, vol. 29, issue 4, 2816-2821

Abstract: In bankruptcy problems we characterize the random arrival rule by means of CG-consistency and population monotonicity.

JEL-codes: C7 (search for similar items in EconPapers)
Date: 2009-11-09
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4)

Downloads: (external link)
http://www.accessecon.com/Pubs/EB/2009/Volume29/EB-09-V29-I4-P35.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ebl:ecbull:eb-09-00605

Access Statistics for this article

More articles in Economics Bulletin from AccessEcon
Bibliographic data for series maintained by John P. Conley (j.p.conley@vanderbilt.edu).

 
Page updated 2025-03-19
Handle: RePEc:ebl:ecbull:eb-09-00605